# SDR SWAA053993

- Difficulty date: December 18, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 47,126 hours, 46,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6582671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE BEADED WEB CRACKED AT BS 664, LBL 32.  REPAIRED BEADED WEB PER SWA EA.
